# SDR AALA20161113006

- Difficulty date: November 13, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 48,054 hours, 19,814 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113A28211
- Condition: Damaged
- Location: Flap System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP JACK SCREW AFT CARRIAGE LOWER MOUNT FITTING IS DAMAGED.  REMOVED AND REPLACED THE FITTING IAW SRM 51-40-02-0G AND 51-00-05-1.
